# SDR SWI2025F01010

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Crushed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE-BAY DOOR, FORWARD CROTCH FITTING SMASHED, INBOARD SIDE OF FITTING,   HN00218512  (C-CHECK RO 07/18/2025)REMOVED DAMAGE ON AFT BAGGAGE-BAY DOOR, FORWARD CROTCH FITTING, INBOARD SIDE OF FITTING. REF CRJ700 SRM 51-12-00-001-001-A01 AND PERFORMED REPAIR PER REO 670-53-61-2481 REV --, DATED 2025-03-19 ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
